DOI 10.2169/internalmedicine.4672-20
Ceftriaxone-associated Pseudolithiasis in the Gallbladder and Bile Duct of an Elderly Patient.
Аннотация
A 78-year-old man had been undergoing treatment with Cefamezin for pyogenic spondylitis. Because of complication of a urinary tract infection, the medication was switched to ceftriaxone (CTRX) 2 g/day. On day 18 after starting CTRX, the patient began experiencing abdominal pain. Computed tomography (CT) and endoscopic ultrasound led to the identification of calculi in the gallbladder and extrahepatic bile duct with a peculiar formation. We suspected CTRX-associated pseudo-cholecystolithiasis and pseudo-choledocholithiasis, although CT performed at admission had shown no such findings. Therefore, CTRX was discontinued. By day 17 after CTRX cessation, both the pseudo-cholecystolithiasis and pseudo-choledocholithiasis had disappeared.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.